# SDR REXA2022042000655

- Difficulty date: January 5, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N197PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15197
- Aircraft time: 27,743 hours, 19,629 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Angle
- Part number: CC670340953
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLOOR SUPPORT @ FS280 IS CORRODED BETWEEN RBL9 AND LBL9 JC:900-53-140-509 - REMOVED AND REPLACED FWD FLOOR SUPPORT @F.S.280 BETWEEN RBL9 AND LBL9 IAW CRJ900 SRM 51-42-06
